# SDR FDEA202501100057

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N871FD
- Make and model: Boeing 777F
- Aircraft serial: 66260
- Aircraft time: 7,994 hours, 1,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

L1 DOOR STUCK IN CLOSED POSITION.    OPENED AND CLOSED L1 DOOR FROM INSIDE AND OUTSIDE OVER 20 TIMES WITH NO ISSUES, INCLUDING ARMING AND DISARMING. THE DOOR OPENS/CLOSES SMOOTHLY EVERY TIME, OPS CHECKS GOOD. FOUND NOTHING ABNORMAL ON GVI OF LATCH MECHANISMS ON DOOR AND VENT. LUBED DOOR MECHANISMS AND VENT SEAL. REF WRI 52-10/1840  FOR RELATED TSI. REMOVED 10 MAN RAFT OFF OF AIRCRAFT.
